# SDR 2002UALA01694

- Difficulty date: November 7, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N346UA
- Make and model: Boeing 737322
- Aircraft serial: 24250
- Aircraft time: 42,609 hours, 23,198 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL STATION 340 CL CRACKED AT UPPER FLANGE ATTACH FWD AND AFT SIDE STA 340 AND 360.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED REINFORCEMENT ANGLE REPAIR.
